Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, i had only taken klonopin for about six months at a low dose.(.250-.5mg) 1 a day at night for sleep and panic attacks. i stopped taking it about 6 weeks ago and feels like im going crazy. dizziness,shaky feels like im stuck in a permanent panic attack. cant eat or sleep ive lost weight.my muscles in my neck keep tightening up, how long does this c**p last. my doc put me on generic paxil to help calm me down but so far has not helped. anyone have any ideas what to do to help with sleep and anxiety?This stuff is awful.

Loading...

Hi, I don't want to say your not being honest but are you exaggerating a bit. At this dose i can see having some of these side effects for 1 or 2 nights but it shouldn't be doing all the stuff your saying, and if it does than why arent you going to your doctor and talking to him about it?
Reply

Loading...

It is very possible. I took between .25 and .50 mg for only 2 months and have had terrible withdrawal symptoms after quitting cold turkey. Numbness in arms and legs, tingling, sharp pains. It will go away eventually, just hang in there.
Reply

Loading...

Hi, I went through the same situation after 6 months taking 0.5 mg daily.  I stopped suddenly and felt the same withdrawing symptoms but they completely dissapeared after 1 year.  It is hard, it takes time but you can make it.....and believe me I will never try Clonazepam again.....doctors should be more honest  with their patients prior to the treatment.  My doctor never explained to me the implication of taking this pill.
Reply

Loading...

Not sure how long your symptoms will last having taken it for over 30 yrs. Tapering off for over 10 yrs. down to .5mg twice a day. Symptoms are still there and my Dr, said that he has known people to still have withdrawal symptoms for up to 2 yrs. after quiting. He typically doesn't prescribe this except to people tapering off and quitting as he says it is a bad drug and is highly addictive even in short term use. You can't quit cold turkey, I hope this helps and good luck to you.
Reply

Loading...

That is VERY incorrect!!! I have taken clonazepam .5 mg once daily and I am experiencing seizure withdrawals for a few years now. It is the worst and I thought I wasnt taking enough to have withdrawal that way but I never had a seizure ever before I started taking benzos. So as long as you are on this pill no matter what the dosage is you will experience horrible withdrawal from it.
Reply

Loading...